# SDR DL757951940

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FLOORBEAM AT FS 365 IS CORRODED IN SEVERAL AREAS FROM OBL TO RBL 64.  REPAIRED PER SRM 53-00-51 PG 212.
